# SDR SWIA2025103000029

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10248
- Aircraft time: 42,625 hours, 33,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 601R332232
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH COCKPIT WINDSHIELD  SIDE POST,  DETERMINED TO BE OUT OF LIMITS AND SIDE POST REQUIRES REPLACEMENT. THIS IS CLASSIFIED AS A MAJOR REPAIR.   (OPEN)
